CureZone   Log On   Join
Re: Mirena IUD Side Effects facial hair growth
 
  Views: 56,426
Published: 14 years ago
 
This is a reply to # 71,615

Re: Mirena IUD Side Effects facial hair growth


You have no idea how relieved I feel right now...to know that the facial hair, thinning hair, mood swings, depression, WEIGHT GAIN, and loss of sexual drive is due to my IUD. Just like so many other, it did not occur to me to research the IUD. I only looked it up tonight because I am at my wits end dealing with these problems and it dawned on me to look this up. I am so looking forward to having the thing removed now. The only question is...what type of birth control to go on next?! My husband and I are unsure about having more children, so we need to make sure that we use something that works well...without any of these same side effects. I would appreciate any suggestions from anyone who has gone on to use something that they like after the IUD. Take care you all~B
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.500 sec, (1)